# SDR COMA9760121

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Rt Te Flap
- Part time: 3,324 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 5 DEGREES AFTER TAKEOFF.  REPLACED THE RT FLAP BPSU.
